Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10297
Title: Criteria for generalized invex monotonicities
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Generalized invex functions
Generalized invex monotonicity
Mathematical programming
Issue Date: 2005
Publisher: Elsevier Science Bv
Source: European journal of operational research, 2005, v. 164, no. 1, p. 115-119 How to cite?
Journal: European Journal of Operational Research 
Abstract: In this paper, under appropriate conditions, we establish that (i) if the gradient of a function is (strictly) pseudo-monotone, then the function is (strictly) pseudo-invex; (ii) if the gradient of a function is quasi-monotone, then the function is quasi-invex; and (iii) if the gradient of a function is strong pseudo-monotone, then the function is strong pseudo-invex.
URI: http://hdl.handle.net/10397/10297
ISSN: 0377-2217
DOI: 10.1016/j.ejor.2003.11.017
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

29
Last Week
0
Last month
0
Citations as of Apr 16, 2017

WEB OF SCIENCETM
Citations

30
Last Week
0
Last month
0
Citations as of Apr 19, 2017

Page view(s)

20
Last Week
0
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.